International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 123-130
On integers with for
Department of Mathematics, University of Toledo, Toledo 43606, OH, USA
Received 10 April 1987
Copyright © 1989 J. Chidambaraswamy and P. V. Krishnaiah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.